Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FLATS

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

About FLATS

  • Rank
    YER SOUP!
  • Birthday 04/29/1988

Profile Information

  • Location
    Kentucky
  1. Okay so is ringing in the ears a common side effect, like dry eyes, or is it something that I should ask my derm about. I've been having ear aches/ringing in the ears for awhile now and I can't hear as well I used to since I got on Accutane.
  2. My family doc refused to give me accutane, derm did it though on the first visit.
  3. The first time I ever went to my derm he prescribed me Accutane right off the bat, no questions asked. This actually sort of made me scared, to think that a doc would just hand this stuff out. He didn't suggest anything else, he just said you should go on Accutane.
  4. I stopped taking the stuff for about a week and was wondering if this will mean I will have to start all over again. Im about on my 2nd month. I started on 40 mg a day and then was put on 40 mg every other day, and now Im on 20 mg every day. I also had to switch from Claravis to Amneestem which bothers me because I dont even know if the Amn. will work as well as the Claravis. I'm begining to think my derms an idiot, he cant seem to decide what he thinkll work or not.
  5. 17 right now. and I know this is not a miracle drug, I understood that long before I even started taking the stuff. I guess it's just tha I'm starting to get really frustrated. Having to wake up 1 1/2 hour early every day just to fix your face might do that to some people. Don't get me wrong, I'm going to do my best to stick with it....Oh yeah, thanks for reminding me about the initial break out, I can't believe I forgot about that part.
  6. So far I've been on Isotretinoin for about a month and my face seems to have become alot better, what I'm wondering is if it is okay to quit after just one month? I've heard that usually people are on it for 3-6 months but, I honestly don't see the point if this is as clear as my face is going to get.
  7. Day 24: I feel so stupid right now. I can't believe I went outside without any sunblock and for a good 90 minutes...I can already tell that my face is redder. I really need to start remembering this stuff, along with my eye drops. Oh yeah, I got some new pics, I've gotten rid of the old ones though. They're in my gallery if anyones interested.
  8. FLATS

    FLATS Pics

    Pics of me before and w/ my acne, along with misc.
  9. Day 20: Sorry I haven't updated in awhile, been busy. So far, my face has changed alittle bit. I've been using some other creams to help with the dryness and now most of the problem comes from the dry lips. Honestly, these thins hurt like hell when they crack. I don't know know how many tubes of chapstick I've bought, 5 maybe? I really have to start remembering to put in my eye drops, it seems everytime I don't put them in my eyes start to ache.
  10. Day 17: I shaved my head....Big mistake. Apparently the drying of the skin does not just apply to your face, it also applies to your scalp. Unfourtunetly for me I now have white sprinkles all over the top and back of my head. You have no idea how embarrising it is to have to walk through school with a head that looks like a sugar cookie. I don't think I'm getting enough fat in my diet. The medication is suppoused to absorb better with fat and so far the only fatty things I have taken with the
  11. I know youre suposed to try and stay out of the sun while on the stuff and I do but, what about the cold weather? It's starting to get pretty chilly outside here and I was just wondering since they say that your skins supposed to be really sensitive that if this could also be a preoblem? The only effect I've noticed are the ones that usually happen to everyone while in the cold weather, dry lips, dry face, except mine are worse.(my lips hurt so much that I could barely put on chapstick when I go
  12. Day 14: Haven't updated in a while, been busy lately. My face is still dry, its also pretty red now. I'm not sure if the redness could be caused by the slightly warm water I splashed on my face or something else. Anyways, the weather is getting pretty cold down here, which means taht my skin will be even more dry.
  13. I don't think my skins gotten any better, at least not yet. I think this stuff has done something to my pores, because now whenever I put on sunscreen on my face it takes like 2 hours to absorb but, when I wasn't on it it barely took an hour.
  14. Day 6: Nothing really new to report as far as my face goes. I do have to say though, I'm officially a shut-in. The only times I venture outside are to either go to school,run in the late afternoon or if I absolutely HAVE to, go to the store. That's how scared I am of the sun...I won't even leave my house without a hat. I wish this was all ready and over with.
  15. I just finished shaving, I didn't use my "normal" razor, instead I used this Bump Guard razor which doesn't irritate my skin as much as my usual one but, I still ended up nicking myself once or twice and now my face is red...again. It actually calmed down abit later on in the day. Does anyone know if it's even okay to shave while on Tane? I mean, I know your skin gets really sensitve and all so I'm not really sure myself. My neck is also becoming really itchy, I think I might have eczema.
×